# SDR AALA201704109024

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 8,956 hours, 2,815 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT CRUISE, THE LAVATORY SMOKE DETECTOR WARNING ANNUNCIATED FOR MID CABIN LAVATORY L. MAINTENANCE ACCOMPLISHED LAVATORY L SMOKE DETECTION TEST PER MM 26-17-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
